# SDR P5CA0501336

- Difficulty date: April 14, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 97,497 hours, 18,069 cycles
- Engine: Ge CF650E2
- Engine time: 75,903 hours, 15,714 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Shutoff Valve
- Part number: 9788926
- Part serial: P438C
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING CLIMBOUT, NR 1 ENGINE NACELLE LOOPS A & B WENT INTO RED, SET WARNING BELLS OFF.  ENGINE SHUTDOWN.  OIL PRESSURE 45 PSI.  REPLACED NR 1 ENGINE HIGH PRESSURE SHUTOFF VALVE PER MM 36-11-05.  LEAK CHECK OIL, OPS CHECK NORMAL ON HIGH POWER RUN UP PER MM 71-00-00 TEST NR 4.  ENGINE FIRE WARNING NORMAL DURING ALL PARAMETERS.
